MathSciNet Relay Station
MathSciNet bibliographic data
MR2805808 35B41 (35D30 35D35 35Q35 37L30 37N10 76D05)
Song, Xue-Li; Hou, Yan-Ren Attractors for the three-dimensional incompressible Navier-Stokes equations with damping. Discrete Contin. Dyn. Syst. 31 (2011), no. 1, 239–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement